MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200066020
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: over 70 (b)(4).Device evaluated by mfr: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.The inner shaft was completely detached from the device.The handle was opened up to analyze the components and the inner bond.Microscopic inspection of the handle components and inner shaft revealed that the inner shaft was appropriately bonded to the female luer.The inner shaft had 3mm of residual adhesive on the proximal end.The stent was not returned with the device.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that a hypotube dislodgement occurred.The target lesion was located in the superficial femoral artery.The 6x60x120 epic¿ vascular stent was deployed over an unspecified.035 wire.The stent deployed fine.Upon removal of the delivery system, it was noticed that the inner hypotube had come dislodged off of the delivery system.Everything was removed out from the patient.There were no patient complications and the patient's condition was fine.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6503618
Report Number2134265-2017-03736
Device Sequence Number16146179
Product Code NIO
UDI-Device Identifier08714729805328
UDI-Public(01)08714729805328(17)20190819(10)20103143
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2019
Device Model NumberH74939200066020
Device Catalogue Number39200-06602
Device Lot Number20103143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1